CureZone   Log On   Join
Re: Another vicitm
 
cryogenic Views: 2,412
Published: 3 years ago
 
This is a reply to # 2,362,992

Re: Another vicitm


Thanks for that.

Aknenormin is a brand name for 'isotretinoin'. Accutane is also a form of isotretinoin.

I believe I have read people getting EC and other skin problems after taking Accutane as well. So the problem here appears to be isotretinoin.

I recommend researching as much as you can about isotretinoin, since it seems to have caused you this problem. I'm going to read up on how exactly this drug works to figure out if there's a way to heal from the particular damage it causes.
 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  curezone.com

1.875 sec, (1)